# SDR DALA2017122108788

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 53,290 hours, 17,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE GOUGES FOUND IN THE SKIN THAT ARE OUT OF LIMITS AT BS 600 - 620, BETWEEN STRINGER 1 & 2R.   APPROXIMATELY FOUR INCHES FROM THE NR 4 LUG DOUBLER. COMPLIED WITH ERA 564381-14, REV A.
